# SDR V0XD201402040023

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: SEE4
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 HAS THREE CORRODED FLOOR FITTINGS.  REPLACED THREE CORRODED GALLEY FLOOR FITTINGS PN`S 9331091-3, CDSP 2019-7C760 & A661091-1 IAW C & D ZODIAC CMM 25-33-42.
